# SDR CA150615017

- Difficulty date: June 14, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 53,114 hours
- Engine: Cfmint CFM565A5
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Sensor
- Part number: RP18300
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) A REJECTED TAKEOFF WAS CONDUCTED AT 110 KTS DUE TO AN ABNORMAL ENG 2 INDICATION WITH N1 FLUCTUATIONS, APPEARED TO BE APPROX 90 - 95 N1.   RESOLUTION TSM 77-00-00-810-852-A CARRIED OUT.  T12 SENSOR REPLACED IAW AMM 73-21-40.  TAKEOFF POWER RUN CARRIED OUT, NO FAULTS.
